# SDR SWAA097042

- Difficulty date: November 3, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 43,173 hours, 35,139 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 39B1681C
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FINAL FLIGHT ATTENDANT REPORTED ELECTRICAL TYPE SMELL AT RT SIDE BETWEEN ROW 3 TO ROW 7.  FOUND INVERTER INOP.  REMOVED AND REPLACED INVERTER PER MM.
